Commentarii Mathematici Helvetici

, Volume 38, Issue 1, pp 163–164 | Cite as

On the local triviality of the restriction map for embeddings

  • Elon L. Lima
Article
  • 53 Downloads

Bibliography

  1. [1]
    R. Palais,Local triviality of the restriction map for embeddings. Comment. Math. Helv.34 (1960) pp. 305–312.MathSciNetGoogle Scholar
  2. [2]
    R. Thom,La classification des immersions (d’après Smale). Seminaire Bourbaki, 10e année: 1957/1958, exposé 157.Google Scholar
  3. [3]
    J. Cerf,Topologie de certains espaces de plongement. Bull. Soc. Math. France 89 (1961) pp. 227–380.MathSciNetGoogle Scholar
  4. [4]
    J. Dieudonné,Foundations of Modern Analysis. Academic Press, New York, 1960.MATHGoogle Scholar

Copyright information

© Birkhäuser Verlag 1963

Authors and Affiliations

  • Elon L. Lima
    • 1
    • 2
  1. 1.Institute for Advanced StudyPrinceton
  2. 2.I.M.P.A.Rio de Janeiro

Personalised recommendations